# SDR DL73K970106

- Difficulty date: January 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N315DL
- Make and model: Boeing 737232
- Aircraft serial: 23087
- Engine: Pwa JT8D15A
- System (JASC): 7250 · Turbine Section
- Part: Turbine
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 24,280 hours
- Stage of operation: CL
- Nature of condition: Y
- Precautionary procedure: A, E

## Discrepancy

DURING CLIMBOUT PASSING 12,000 FT, RT ENG AUDIBLE BANG WITH ENG INDICATIONS OF UNWINDING N2, N1 EGT 350 C, AND RAPID LOSS OF OIL QTY, AIRSPEED 340 KTS.  PERFORMED ENG SHUTDOWN AS PER POM.  ATL MTC CREW REPLACED ENG PER R/C DECK TRANS 3T214.
